Are your painkillers giving you a headache? Dr Zoe warns of ‘medication overuse headache’

HomeHeath

Are your painkillers giving you a headache? Dr Zoe warns of ‘medication overuse headache’

From weather changes to stress, there are plenty of triggers that can leave you with a headache. As the temperatures are rising and people are jett

Turkey and Bulgaria are 2022's cheapest destinations – sterling price giving Brits boost
Man Utd players ‘questioning Harry Maguire selection’ giving Ralf Rangnick a big issue
‘Done all we can’ Macron hints at giving up on Ukraine as Putin destroys NATO supplies


From weather changes to stress, there are plenty of triggers that can leave you with a headache. As the temperatures are rising and people are jetting off on holidays, all of these changes could make headaches more prevalent in the summer season. However, Dr Zoe shared that relying on paracetamol or ibuprofen for too long could also be a cause.

Over-the-counter painkillers like paracetamol and ibuprofen are a cheap and effective way to manage your headaches.

However, you have to be careful not to overuse them, warned Dr Zoe.

She said: “If you’re taking them more than 15 days of the month, then you now might have medication overuse headache.

“[This] is where the headache is actually being caused by the medications rather than the original cause.”

READ MORE: High cholesterol: The cheap food that can ‘remove bad cholesterol from the body’ in weeks



COMMENTS

WORDPRESS: 0
DISQUS: 0